Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The groups of order $ p\sp{6}$ ($ p$ an odd prime)


Author: Rodney James
Journal: Math. Comp. 34 (1980), 613-637
MSC: Primary 20D15
DOI: https://doi.org/10.1090/S0025-5718-1980-0559207-0
MathSciNet review: 559207
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete list of the groups of order $ {p^6}$, where p denotes an odd prime number, is given using P. Hall's concept of isoclinism.


References [Enhancements On Off] (What's this?)

  • [1] G. BAGNERA, ``Normalformen ohne Verwendung Galoisscher Imaginären geben,'' Ann. di Mat. (3), v. 1, 1898, pp. 137-228.
  • [2] H. BENDER, ``A determination of the groups of order $ {p^5}$,'' Ann. of Math. (2), v. 29, 1927, pp. 61-94. MR 1502819
  • [3] N. BLACKBURN, ``On a special class of p-groups,'' Acta Math., v. 100, 1958, pp. 45-92. MR 21 #1349. MR 0102558 (21:1349)
  • [4] J. DE ŚEGUIER, Éléments de la Théorie des Groupes Abstraits, Gauthier-Villars, Paris, 1904.
  • [5] T. EASTERFIELD, A Classification of Groups of Order $ {p^6}$, Ph.D Dissertation, Cambridge, 1940.
  • [6] M. HALL & J. SENIOR, The Groups of Order $ {2^n}\;(n \leqslant 6)$, Macmillan, New York, 1964. MR 29 #5889. See also review in this journal, Math. Comp., v. 19, 1965, pp. 335-337. MR 0168631 (29:5889)
  • [7] P. HALL, ``The classification of prime-power groups,'' J. Reine Angew. Math., v. 182, 1940, pp. 130-141. MR 2 #211. MR 0003389 (2:211b)
  • [8] B. HUPPERT, Endliche Gruppen. I, Die Grundlehren der Math. Wissenschaften, Band 134, Springer-Verlag, Berlin and New York, 1967. MR 37 #302. MR 0224703 (37:302)
  • [9] R. JAMES, The Groups of Order $ {p^6}\;(p \geqslant 3)$, Ph.D. Thesis, Univ. of Sydney, 1968.
  • [10] R. JAMES & J. CANNON, ``Computation of isomorphism classes of p-groups,'' Math. Comp., v. 23, 1969, pp. 135-140. MR 39 #313. MR 0238953 (39:313)
  • [11] Y. LEONG, ``Odd order nilpotent groups of class two with cyclic centre,'' J. Austral. Math. Soc., v. 17, 1974, pp. 142-153. MR 50 #470. MR 0347972 (50:470)
  • [12] R. MIECH, ``On p-groups with a cyclic commutator subgroup,'' J. Austral. Math. Soc., v. 20, 1975, pp. 178-198. MR 53 #8243. MR 0404441 (53:8243)
  • [13] O. SCHREIER, ``Über die Erweiterung von Gruppen II,'' Hamburg Abh., v. 4, 1926, pp. 321-346.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1980-0559207-0
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society